- A.R.T. Solarin, J.O. Adeniran and S.A. Akinleye. A further generalization of the Akitivis Identities. International Journal of Mathematical Sciences Vol. 1 (1999), 101 – 107.
Adeniran, J.O. and Akinleye, S.A., On some Loops Satisfying the Generalised Bol identity. Nigeria Journal of Science Vol. 35 No. 2, (2001) pp. 163 – 166.
S.A. Akinleye and A.R.T. Solarin., On Production Planning Problems with non-Linear cost Function.
Akinleye S.A. and Solarin A.R.T. Algebra of Bol Loops and the Lie Identities.
Last Updated on April 12, 2019 by admin